# SDR AALA202212303356

- Difficulty date: December 21, 2022
- Submitted: December 30, 2022
- Operation: Air carrier
- Aircraft: N104NN
- Make and model: Airbus A321-231
- Aircraft serial: 5895
- Aircraft time: 30,173 hours, 6,202 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge Fitting
- Part number: D5598141300400
- Condition: Worn
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HORIZONTAL STABILIZER # 4 ELEVATOR HINGE FITTING BEARING WORN. REPLACED HINGE FITTING PER AMM 55-16-42.
